# SDR USAA2010040590716

- Difficulty date: March 30, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 68,776 hours, 47,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65207269
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CRACK ON SUPPORT ZEE SECTION AT BS 492.4 TO BS 500A, S26R.  REPLACED SUPPORT ZEE SECTION AT BS 492.4 TO BS 500A, S26R IAW B737 SRM 51-10-02 & BOEING DRAWING 65-20726.
